# SDR CA990719037

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON THE BUSHING SEATS AND CHAMFERS OF THE RT AND LT MLG SIDE BRACE SWIVEL FITTINGS.  CORROSION DETECTED SPECIAL VISIT.  REPAIRED IAW 6-57-40/351-57-0451.
